Publikace ÚTF

Spacetimes with a separable Klein-Gordon equation in higher dimensions

Kolář, I.; Krtouš, P.

We study spacetimes that lead to a separable Klein-Gordon equation in a general dimension. We introduce an ansatz for the metric in higher dimensions motivated by analogical work by Carter in four dimensions and find solutions of the Klein-Gordon equation. For such a metric we solve the Einstein equations and regain the Kerr-NUT-(A)dS spacetime as one of our results. Other solutions lead to the Einstein-Kahler metric of a Euclidean signature. Next we investigate a warped geometry of two Klein-Gordon separable spaces with a properly chosen warped factor. We show that the resulting metric leads also to a separable Klein--Gordon equation and we find the corresponding solutions. Finally, we solve the Einstein equations for the warped geometry and obtain new solutions.
typ:article
journal:Phys. Rev. D
volume:93
pages:024053
year:2016
eprint:arXiv:1509.01667
odkaz:
files:
kolari,krtousp-physrevd93(2016)024053.pdf (232.77 kB)

Tato stránka byla vygenerována: 2017-07-28 04:50 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page